# SDR P5CA9900236

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND RIGHT WING LOWER SKIN OUTER SURFACE, REAR SPAR WBL 197.  CORROSION REMOVED PER SRM 51-10-01, WITHIN SRM 57-30-01 LIMITS.  AREA TREATED PER SRM 51-10-02.
